×

zbMATH — the first resource for mathematics

Geodetic graphs of diameter two. (English) Zbl 0311.05127

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] O. Ore: Theory of Graphs. Providence 1962. · Zbl 0105.35401
[2] J. G. Stemple, M. E. Watkins: On planar geodetic graphs. J. Comb. Theory 2 (1968), 101-117. · Zbl 0153.54004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.